Change search
ReferencesLink to record
Permanent link

Direct link
Interpolation of weakly compact operators
Department of Mathematics, Central University of Venezuela.
1990 (English)In: Archiv der Mathematik, ISSN 0003-889X, E-ISSN 1420-8938, Vol. 55, no 3, 280-284 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1990. Vol. 55, no 3, 280-284 p.
Research subject
URN: urn:nbn:se:ltu:diva-14612Local ID: e0302270-0707-11de-bf94-000ea68e967bOAI: diva2:987585
Uppr├Ąttat; 1990; 20090302 (evan)Available from: 2016-09-29 Created: 2016-09-29

Open Access in DiVA

fulltext(208 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 208 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech
In the same journal
Archiv der Mathematik

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link